Mathematics Faculty Articles

Title

Genetic Code, Attributive Mappings and Stochastic Matrices

Document Type

Article

Publication Date

9-1-2004

Publication Title

Bulletin of Mathematical Biology

ISSN

0092-8240

Volume

66

Issue/No.

5

First Page

965

Last Page

973

Abstract

In this paper we construct three primitive mappings based on three kinds of genetic attribute equivalences. We then apply the mappings and basic addition operation to the universal genetic code to generate three square matrices. We show that these square matrices are stochastic in nature. They demonstrate some fractal similarity properties and resemble the similar properties to the original stochastic matrices.

DOI

10.1016/j.bulm.2003.10.002

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS